# SDR AWXA0000496

- Difficulty date: July 24, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-231
- Aircraft serial: 543
- Aircraft time: 9,279 hours, 3,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SMELLS LIKE DIRTY SOCKS.  RAN APU AND PACKS AFTER ENGINE SHUTDOWN, NO ODOR DETECTED.  NOTE:  AIRCRAFT SAT OUT OF SERVICE FOR 34 HOURS BEFORE THIS FLIGHT WITH NO AIR FLOW THROUGHOUT THE AIRCRAFT.
